# SDR AU960483

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Bowl
- Part number: 271T00703
- Condition: Separated
- Location: Main Hyd Sys
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT LANDED WITH CENTRE HYDRAULIC SYSTEM LOW PRESSURE AND  QUANTITY - INVESTIGATION FOUND THE ADP (AIR DRIVEN PUMP) PRESSURE FILTER BOWL SEPARATED FROM THE MODULE DUE TO FATIGUE CRACKING IN THE LAST THREAD OF THE BOWL - TOTAL LOSS OF HYDRAULIC FLUID
